PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 124 | 2 | 173-178
Tytuł artykułu

On extremal and perfect σ-algebras for $ℤ^{d}$-actions on a Lebesgue space

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that for every positive integer d there exists a $ℤ^d$-action and an extremal σ-algebra of it which is not perfect.
Słowa kluczowe
Czasopismo
Rocznik
Tom
124
Numer
2
Strony
173-178
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-08-27
poprawiono
1996-12-06
Twórcy
autor
  • Faculty of Mathematics and Informatics, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland, bkam@mat.uni.torun.pl
autor
  • Université de Provence, Centre de Mathématiques et d'Informatique, 39, Rue Joliot Curie, F-13453 Marseille Cedex 13, France, liardet@gyptis.univ-mrs.fr
Bibliografia
  • [1] M. Binkowska and B. Kamiński, Entropy increase for $ℤ^d$-actions on a Lebesgue space, Israel J. Math. 88 (1994), 307-318.
  • [2] J. P. Conze, Entropie d'un groupe abélien de transformations, Z. Wahrsch. Verw. Gebiete 25 (1972), 11-30.
  • [3] S. Goldstein and O. Penrose, A non-equilibrium entropy for dynamical systems, J. Statist. Phys. 24 (1981), 325-343.
  • [4] S. A. Kalikow, $T,T^{-1}$ transformation is not loosely Bernoulli, Ann. of Math. 115 (1982), 393-409.
  • [5] B. Kamiński, Mixing properties of two-dimensional dynamical systems with completely positive entropy, Bull. Acad. Polon. Sci. Sér. Sci. Math. 28 (1980), 453-463.
  • [6] B. Kamiński, The theory of invariant partitions for $ℤ^d$-actions, ibid. 29 (1981), 349-362.
  • [7] B. Kamiński, A representation theorem for perfect partitions for $ℤ^2$-actions with finite entropy, Colloq. Math. 56 (1988), 121-127.
  • [8] B. Kamiński, Decreasing nets of σ-algebras and their applications to ergodic theory, Tôhoku Math. J. 43 (1991), 263-274.
  • [9] Z. S. Kowalski, A generalized skew product, Studia Math. 87 (1987), 215-222.
  • [10] W. Krieger, On generators in exhaustive σ-algebras of ergodic measure-preserving transformations, Z. Wahrsch. Verw. Gebiete 20 (1971), 75-82.
  • [11] I. Meilijson, Mixing properties of a class of skew-products, Israel J. Math. 19 (1974), 266-270.
  • [12] V. A. Rokhlin, Lectures on the entropy theory of measure-preserving transformations, Uspekhi Mat. Nauk 22 (5) (1967), 3-56 (in Russian).
  • [13] T. Shimano, An invariant of systems in the ergodic theory, Tôhoku Math. J. 30 (1978), 337-350.
  • [14] T. Shimano, The multiplicity of helices for a regularly increasing sequence of σ-fields, ibid. 36 (1984), 141-148.
  • [15] T. Shimano, On helices for Kolmogorov system with two indices, Math. J. Toyama Univ. 14 (1991), 213-226.
  • [16] P. Walters, Some results on the classification of non-invertible measure preserving transformations, in: Lecture Notes in Math. 318, Springer, 1973, 266-276.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv124i2p173bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.